# SDR DALA2016021701094

- Difficulty date: February 16, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLIP BETWEEN BEAM NR 4 AND 5 AND BS 180 APPROXIMATELY AT FWD ENTRY DOOR. CLIP BETWEEN BEAM NR 4 AND 5 WAS REPLACED IAW SRM 51-30-2 AND DWG 5956563, REV DC.
